Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Periodic and homogeneous states on a von Neumann algebra. I


Author: Masamichi Takesaki
Journal: Bull. Amer. Math. Soc. 79 (1973), 202-206
MSC (1970): Primary 46L10
DOI: https://doi.org/10.1090/S0002-9904-1973-13154-4
Part II: Bull. Amer. Math. Soc., Volume 79, Number 2 (1973), 416--420
Part III: Bull. Amer. Math. Soc., Volume 79, Number 3 (1973), 559--563
MathSciNet review: 0306936
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Araki and E. J. Woods, A classification of factors, Publ. Res. Inst. Math. Sci. Ser. A 4 (1968/69), 51-130. MR 39 #6087. MR 244773
  • 2. A. Connes, Un nouvel invariant pour les algèbres de von Neumann, C. R. Acad. Sci. Paris Sér. A-B 273 (1971), A900-A903. MR 290119
  • 3. A. Connes, Calcul des deux invariants d'Araki et Woods par la théorie de Tomita et Takesaki, C. R. Acad. Sci. Paris Sér. A-B 274 (1972), A175-A177. MR 293406
  • 4. A. Connes, Groupe modulaire d'une algebre de von Neumann de genre denombrable (to appear).
  • 5. J. Dixmier, Les algèbres d'opérateurs dans l'espace hilbertien (Algèbres de von Neumann), Cahiers scientifiques, fasc. 25, Gauthier-Villars, Paris, 1957. MR 20 # 1234. MR 94722
  • 6. E. L. Griffin, Jr., Some contributions to the theory of rings of operators, Trans. Amer. Math. Soc. 75 (1953), 471-504. MR 15, 539. MR 59487
  • 7. R. H. Herman and M. Takesaki, States and automorphism groups of operator algebras, Comm. Math. Phys. 19 (1970), 142-160. MR 42 #5060. MR 270167
  • 8. R. T. Powers, Representations of uniformly hyperfinite algebras and their associated von Neumann rings, Ann. of Math. (2) 86 (1967), 138-171. MR 36 # 1989. MR 218905
  • 9. E. Størmer, Spectra of states, and asymptotically abelian C* -algebras (to appear). MR 448095
  • 10. M. Takesaki, Tomita's theory of modular Hubert algebras and its applications, Lecture Notes in Math., vol. 128, Springer-Verlag, Berlin and New York, 1970. MR 42 #5061. MR 270168
  • 11. M. Takesaki, States and automorphisms of operator algebras. Standard representations and the Kubo-Martin-Schwinger boundary condition, Summer Rencontres in Mathematics and Physics, Battelle Seattle, 1971.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46L10

Retrieve articles in all journals with MSC (1970): 46L10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13154-4

American Mathematical Society